# SDR FDEA202001170161

- Difficulty date: January 17, 2020
- Submitted: January 27, 2020
- Operation: Air carrier
- Aircraft: N925FD
- Make and model: Boeing 757204
- Aircraft serial: 27238
- Aircraft time: 62,015 hours, 25,304 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141N33317
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROTUDING FASTENERS APPROX AT STA-400 BETWEEN S14L ALL WORK ACCOMPLISHED IAW EA F-5330-T0351895 P1.  FUSELAGE - PLATES & SKINS -   CORROSION AT STA 394, STRINGER S-14L.
